# SDR LR7A2022083003194

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 55,401 hours, 33,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T40050
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5305, FOUND FUSELAGE SKIN CRACKED ABOVE THE CREW DOOR AT FS231, LBL65, WL198. / REPAIRED IAW LAC MEA 382-53-22-091.    NR# 1000806176.    / PSE# 53-30-12, AD 2012-06-09
